My name is Evangelina Esqueda. I made the decision of getting Essure on 2/25/2009. For the first two years I was pleased with the product, I even tried to recruit a few family members (after all this was an awesome birth control method. Permanent, cheap, effective, no side effects right? not!) after the two year mark I started having pain on my left pelvic area and I started to get a bloody discharge. At first it was not that often but it was bad enough that it made me feel uncomfortable to have sex with my then husband. I went to my doctor and I suggested if it could be Essure, his response was NO it can not possibly be Essure. I did all kinds of STD tests, utra sounds everything would come back negative and normal. Things kept getting worse as time went by. I started to have irregular periods and spotting in between my periods. It got to the point that if I was free from bleeding or discharge for one week during the month I felt lucky. I had a feeling it was Essure but I had no way to confirm it, I felt alone. One day out of desperation I went on the facebook search engine and I found a group that was called Essure Problems. I began to read. All the symthoms I was having many other women were having them as well. One Sunday night in 2014 I started to get hives for which I visited the ER 3 times (another symthom many of the other women were having) hair loss, weight gain, fogginess, twitching of my body I had all that. Every time I would go to my doctors I was told that all lab work was normal. The doctors could not tell me what was the reason for my symthoms. When I suggested that maybe it could be Essure I was looked at as if I was crazy several times I was told Essure has nothing to do with what you have. I was positive Essure was making my health go down hill but I had no way to prove it. I kept jumping from one doctor to the other until I found one that listen to me and agreed to do a hysterectomy. A hysterectomy was not something I wanted, but I was aware that the only way to see if these coils were really the cause of me feeling sick I had to get them removed. So on November 11, 2014 I got a hysterectomy leaving only my ovaries. I can say this much, I am only two weeks into recovery but I already have seen some improvements. My hair is not falling at massive amounts. My hives are not totally gone but it has been almost two weeks without my meds . Meds I had to take regularly to control my hives. Before my hysterectomy the longest I could go without my meds was two days, on the second day I had to take it or else my entire body would get full of hives and my blood would feel as if it was on fire. I still feel minimal discomfort with itching but I have not seen the hives come back. I feel with much hope that my health will go back to as close to normal as possible now that no longer have Essure inside my body. I got essure in the first place because it made promises that were too good to be true. No surgery, well the process to get them implanted alone was a nightmare it has been the worse pain I had experienced in my life (they should not ever implant essure without putting the patient to sleep first). Here I am years later getting a big surgery because I made the bad choice to get Essure. Bayer, I am real and your product hurt me and is hurting many other women. Remove it from the market! Stop hurting women with Essure.